Jump to content

VioletZG


VioletZG

Recommended Posts

At the moment I should be taking 10 mg of Zyprexa 1, 0, 1 and 300 mg of Depakine chrono 1, 0, 1. Over the period of about five months I came down to 5 mg of Zyprexa and 150 mg of Depakine. Now I found out that I was cutting down doses way too fast and I'm worried what will happen next, will my symptomes come back... Please tell me your advice on how to continue the coming off proccess. Thank you.

Link to comment
  • Moderator Emeritus

Hi Violet, welcome to SA. I'm glad that you found us, as you are tapering too fast. Don't beat yourself up for it though, most of us ended up here after tapering too fast or quitting cold turkey! 

 

Right now I would just hold where you are for  3 months or so to allow your brain and nervous system to catch up. It has been fast but not as fast as many have done and you may be ok if you stop your taper and don't make any more cuts for now. You can monitor your symptoms and if you get any withdrawals you could updose a little. 

 

When you are ready to start again, here is our topic for tapering zyprexa http://survivingantidepressants.org/index.php?/topic/3743-tips-for-tapering-off-zyprexa-olanzapine/ 

 

We recommend tapering one drug at a time, starting with the anti depressant. http://survivingantidepressants.org/index.php?/topic/2207-taking-multiple-psych-drugs-which-drug-to-taper-first/

 

Don't panic, just hold for a while and see how things go, any questions just ask. 

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment
  • Administrator

Welcome, Violet.

 

How are you feeling now?

 

Did you have any bad symptoms when reduced either Zyprexa or Depakine?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

I am feeling great, no bad symptomes what so ever. I always know when another psychotic episode is coming because months before I start feeling somehow too good, I get symptomes of mania, I can't sleep and then comes the psychosa. And now I sleep like a baby. Probably because there are no bad symptomes I lower the doses a bit to fast. And I came off antidepressants (Velafax) without any problems about six months ago, not cold turkey, bit by bit but I wasn't on them for very long. Now I'm not sure what to do next. Thank you for your replyes and please excuse my English, I know it's far from perfect :)

Link to comment
  • Administrator

Your English is fine.

 

If you're doing well at your current dose, you might stay there for a bit -- say, 3 weeks -- and then begin a more gradual taper.

 

Is your doctor monitoring your liver enzymes because of the Depakine? Which drug has caused the worse side effects?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Yes she's monitoring, we just did a test last week and everything is fine. I actualy didn't have so many bad physical side effects but my cholesterol did go high and I never before had problems with that. But I believe it's Zyprexa that stripped me of all emotions, I was feeling like a zombie, I couldn't laugh couldn't cry nothing! That was terrible for me because I am used to having very rich emotional life. Now that's gotten better, I can cry again :D

Link to comment
  • Administrator

In that case, you may wish to go forward with tapering the Depakine, as it is more of a health risk, and taper the Zyprexa afterward.

 

See

 

Taking multiple psych drugs? Which drug to taper first?

 

Why taper by 10% of my dosage?

 

Tips for tapering off Zyprexa (olanzapine)

 

If you are taking these drugs because you have had symptoms of psychosis such as hearing voices or hallucinations, you will want to be very careful going off them.

 

If you should get "psychotic" symptoms as withdrawal symptoms, they could send you back to the hospital again, where you will most likely get put back on a drug cocktail.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy